# SDR AALA960429

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS IN THE ENTIRE CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
